# SDR AALA202504039326

- Difficulty date: April 2, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N929NN
- Make and model: Boeing 737823
- Aircraft serial: 33322
- Aircraft time: 34,675 hours, 15,016 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: WINDOW DETACHED FROM IT HINGES ON TAKEOFF. AIRCRAFT REJECT TAKEOFF AROUND 100KTS. INSTALLED WINDOW VERIFIED HANDLE FORCE WITHIN LIMITS PER AMM 56-12-11-820-801 SUB TASK 820-004.
